# SDR P5CA201805220076

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 68,293 hours, 11,258 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Jumper
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING MESSAGE.  INSTALLED A JUMPER IAW DDG 21-58-07A, MESSAGE CLEARED.
